MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM¿ 7 IPG; SCS IPG

ST. JUDE MEDICAL - NEUROMODULATION PROCLAIM¿ 7 IPG; SCS IPG
Model Number 3667
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is included in the neuromodulation implantable pulse generator (ipg) inoperable when exposed to monopolar electrosurgery advisory notice issued by abbott on 02 june 2017.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
This report is related to a belgium patient.It was reported the patient's ipg became inoperable after coming in contact with bipolar electrocautery.As a result, the patient may undergo surgical intervention.
 
Event or Problem Description
Follow-up revealed the patient's ipg was explanted and replaced (with a different model) to address the issue.
 
Additional Manufacturer Narrative
Corrected data: date of explant listed on follow-up report number 1 was determined to be incorrect upon further review.

Brand Name
PROCLAIM¿ 7 IPG
Common Device Name
SCS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8104191
Report Number1627487-2018-12366
Device Sequence Number1995248
Product Code LGW
UDI-Device Identifier05415067023254
UDI-Public05415067023254
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/23/2019
Device Model Number3667
Device Lot Number5994491
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer03/14/2019
05/01/2019
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date04/12/2019
05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487/06/02/2017/001-C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;